Zur Möbiusgeometrie der Kurventheorie.

A. Pendl

Monatshefte für Mathematik (1976)

  • Volume: 81, page 141-148
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Pendl, A.. "Zur Möbiusgeometrie der Kurventheorie.." Monatshefte für Mathematik 81 (1976): 141-148. <http://eudml.org/doc/177746>.

author = {Pendl, A.},
journal = {Monatshefte für Mathematik},
pages = {141-148},
title = {Zur Möbiusgeometrie der Kurventheorie.},
url = {http://eudml.org/doc/177746},
volume = {81},
year = {1976},

AU - Pendl, A.
TI - Zur Möbiusgeometrie der Kurventheorie.
JO - Monatshefte für Mathematik
PY - 1976
VL - 81
SP - 141
EP - 148
UR - http://eudml.org/doc/177746
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.